Pointwise growth and uniqueness of positive solutions for a class of sublinear elliptic problems where bifurcation from infinity occurs

  1. García-Melián, J. 1
  2. Gómez-Reñasco, R. 1
  3. López-Gómez, J. 2
  4. Sabina De Lis, J.C. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Complutense de Madrid
    info

    Universidad Complutense de Madrid

    Madrid, España

    ROR 02p0gd045

Journal:
Archive for Rational Mechanics and Analysis

ISSN: 0003-9527

Year of publication: 1998

Volume: 145

Issue: 3

Pages: 261-289

Type: Article

DOI: 10.1007/S002050050130 SCOPUS: 2-s2.0-0039758211 GOOGLE SCHOLAR
Data source: Scopus